Searching for just a few words should be enough to get started. If you need to make more complex queries, use the tips below to guide you.
Article type: Research Article
Authors: Griso, G. | Sánchez, M.T.
Affiliations: Laboratoire Jacques-Louis Lions, Université Pierre et Marie Curie (Paris VI), Boîte courrier 187, 75252 Paris Cedex 05, France | Department of Applied Mathematics, Universidade de Santiago de Compostela, 15782 Santiago de Compostela, Spain
Abstract: The goal of this work is to study the asymptotic behaviour of catalyst supports in a linear elasticity problem. The catalyst support is a structure made of beams, placed periodically and with inner holes. We introduce a decomposition of the displacements in such a structure and we prove some convergence results. Finally, we obtain the limit problem when the elasticity parameter e and the periodicity parameter ε go to zero.
Keywords: homogenization, perforated beams, unfolding method
DOI: 10.3233/ASY-2009-0971
Journal: Asymptotic Analysis, vol. 67, no. 1-2, pp. 45-84, 2010
IOS Press, Inc.
6751 Tepper Drive
Clifton, VA 20124
USA
Tel: +1 703 830 6300
Fax: +1 703 830 2300
sales@iospress.com
For editorial issues, like the status of your submitted paper or proposals, write to editorial@iospress.nl
IOS Press
Nieuwe Hemweg 6B
1013 BG Amsterdam
The Netherlands
Tel: +31 20 688 3355
Fax: +31 20 687 0091
info@iospress.nl
For editorial issues, permissions, book requests, submissions and proceedings, contact the Amsterdam office info@iospress.nl
Inspirees International (China Office)
Ciyunsi Beili 207(CapitaLand), Bld 1, 7-901
100025, Beijing
China
Free service line: 400 661 8717
Fax: +86 10 8446 7947
china@iospress.cn
For editorial issues, like the status of your submitted paper or proposals, write to editorial@iospress.nl
如果您在出版方面需要帮助或有任何建, 件至: editorial@iospress.nl